Works matching AU Ruyun Ma
Results: 102
Global bifurcation of positive solutions for a class of superlinear first-order differential systems.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 1, p. 123, doi. 10.55730/1300-0098.3350
- By:
- Publication type:
- Article
Positive solutions of Neumann problems for a discrete system coming from models of house burglary.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2371, doi. 10.3906/mat-1805-11
- By:
- Publication type:
- Article
Lower and upper solutions method for a problem of an elastic beam whose one end is simply supported and the other end is sliding clamped.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 1018, doi. 10.3906/mat-1703-10
- By:
- Publication type:
- Article
Existence of positive solutions for difference systems coming from a model for burglary.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 5, p. 1049, doi. 10.3906/mat-1506-59
- By:
- Publication type:
- Article
Cobalt Nickel Nitrogen Array as a Easily Eecoverable, Effective Catalyst for Liquid‐Phase Catalytic Reaction with Remarkable Recycled Stability.
- Published in:
- ChemistrySelect, 2019, v. 4, n. 12, p. 3515, doi. 10.1002/slct.201900119
- By:
- Publication type:
- Article
Cluster‐like Co<sub>4</sub>N embedded into carbon sphere as an efficient, magnetic‐separated catalyst for catalytic hydrogenation.
- Published in:
- ChemistrySelect, 2019, v. 4, n. 1, p. 90, doi. 10.1002/slct.201803032
- By:
- Publication type:
- Article
Multiple positive solutions of second-order nonlinear difference equations with discrete singular φ-Laplacian.
- Published in:
- Journal of Difference Equations & Applications, 2019, v. 25, n. 1, p. 38, doi. 10.1080/10236198.2018.1554064
- By:
- Publication type:
- Article
Bifurcation interval for positive solutions to discrete second-order boundary value problems.
- Published in:
- Journal of Difference Equations & Applications, 2011, v. 17, n. 9, p. 1251, doi. 10.1080/10236190903158982
- By:
- Publication type:
- Article
Global structure of positive solutions for superlinear discrete boundary value problems.
- Published in:
- Journal of Difference Equations & Applications, 2011, v. 17, n. 9, p. 1219, doi. 10.1080/10236190802688352
- By:
- Publication type:
- Article
Sign-variations of solutions of nonlinear discrete boundary value problems.
- Published in:
- Bulletin of the Australian Mathematical Society, 2007, v. 76, n. 1, p. 33, doi. 10.1017/S0004972700039447
- By:
- Publication type:
- Article
Solvability of singular second order m-point boundary value problems of Dirichlet type.
- Published in:
- Bulletin of the Australian Mathematical Society, 2005, v. 71, n. 1, p. 41, doi. 10.1017/S0004972700037990
- By:
- Publication type:
- Article
Existence of Solutions for a Fourth-Order Periodic Boundary Value Problem near Resonance.
- Published in:
- Mathematical Notes, 2024, v. 115, n. 3/4, p. 607, doi. 10.1134/S0001434624030325
- By:
- Publication type:
- Article
Global Structure of Positive Solutions of Fourth-Order Problems with Clamped Beam Boundary Conditions.
- Published in:
- Mathematical Notes, 2021, v. 109, n. 5/6, p. 962, doi. 10.1134/S0001434621050308
- By:
- Publication type:
- Article
Global Bifurcation for Fourth-Order Differential Equations with Periodic Boundary-Value Conditions.
- Published in:
- Mathematical Notes, 2019, v. 106, n. 1/2, p. 248, doi. 10.1134/S0001434619070289
- By:
- Publication type:
- Article
Spectrum of discrete left definite Sturm-Liouville problems with eigenparameter-dependent boundary conditions.
- Published in:
- Linear & Multilinear Algebra, 2017, v. 65, n. 9, p. 1905, doi. 10.1080/03081087.2016.1265061
- By:
- Publication type:
- Article
Disconjugacy conditions and spectrum structure of clamped beam equations with two parameters.
- Published in:
- Communications on Pure & Applied Analysis, 2020, v. 19, n. 6, p. 3283, doi. 10.3934/cpaa.2020145
- By:
- Publication type:
- Article
DISCONJUGACY AND EXTREMAL SOLUTIONS OF NONLINEAR THIRD-ORDER EQUATIONS.
- Published in:
- Communications on Pure & Applied Analysis, 2014, v. 13, n. 3, p. 1223, doi. 10.3934/cpaa.2014.13.1223
- By:
- Publication type:
- Article
EIGENVALUES, BIFURCATION AND ONE-SIGN SOLUTIONS FOR THE PERIODIC p-LAPLACIAN.
- Published in:
- Communications on Pure & Applied Analysis, 2013, v. 12, n. 6, p. 2839, doi. 10.3934/cpaa.2013.12.2839
- By:
- Publication type:
- Article
Quantitative Proteomics Revealed the Pharmacodynamic Network of Bugu Shengsui Decoction Promoting Osteoblast Proliferation.
- Published in:
- Frontiers in Endocrinology, 2022, v. 12, p. 1, doi. 10.3389/fendo.2021.833474
- By:
- Publication type:
- Article
KP reductions and various soliton solutions to the Fokas–Lenells equation under nonzero boundary condition.
- Published in:
- Studies in Applied Mathematics, 2024, v. 152, n. 2, p. 734, doi. 10.1111/sapm.12654
- By:
- Publication type:
- Article
Radial Positive Solutions for Semilinear Elliptic Problems with Linear Gradient Term in RN.
- Published in:
- Journal of Geometric Analysis, 2024, v. 34, n. 11, p. 1, doi. 10.1007/s12220-024-01787-3
- By:
- Publication type:
- Article
Global structure of positive solutions for p-Laplacian Neumann problem with indefinite weight.
- Published in:
- Computational & Applied Mathematics, 2024, v. 43, n. 3, p. 1, doi. 10.1007/s40314-024-02670-1
- By:
- Publication type:
- Article
Existence of Positive Solutions for Second-Order Neumann Difference System.
- Published in:
- Journal of Function Spaces, 2014, p. 1, doi. 10.1155/2014/815170
- By:
- Publication type:
- Article
Proteomics and Metabolomics Unveil Codonopsis pilosula (Franch.) Nannf. Ameliorates Gastric Precancerous Lesions via Regulating Energy Metabolism.
- Published in:
- Frontiers in Pharmacology, 2022, v. 13, p. 1, doi. 10.3389/fphar.2022.933096
- By:
- Publication type:
- Article
S-Shaped Connected Component for Nonlinear Fourth-Order Problem of Elastic Beam Equation.
- Published in:
- Journal of Function Spaces, 2017, p. 1, doi. 10.1155/2017/1069491
- By:
- Publication type:
- Article
On a Fourth-Order Boundary Value Problem at Resonance.
- Published in:
- Journal of Function Spaces, 2017, p. 1, doi. 10.1155/2017/2641856
- By:
- Publication type:
- Article
The analysis and computation on nonlocal thermoelastic problems of blend composites via enriched second-order multi-scale computational method.
- Published in:
- Mathematics & Mechanics of Solids, 2023, v. 28, n. 3, p. 795, doi. 10.1177/10812865221098352
- By:
- Publication type:
- Article
Bifurcation Behaviors of Steady-State Solution to a Discrete General Brusselator Model.
- Published in:
- Discrete Dynamics in Nature & Society, 2020, p. 1, doi. 10.1155/2020/5417218
- By:
- Publication type:
- Article
TRAVELING WAVES OF A LOTKA-VOLTERRA STRONG COMPETITION SYSTEM WITH NONLOCAL DISPERSAL.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2018, v. 23, n. 2, p. 587, doi. 10.3934/dcdsb.2018035
- By:
- Publication type:
- Article
ON THE BONHEURE-NORIS-WETH CONJECTURE IN THE CASE OF LINEARLY BOUNDED NONLINEARITIES.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2016, v. 21, n. 8, p. 2649, doi. 10.3934/dcdsb.2016066
- By:
- Publication type:
- Article
PARTIAL DIFFERENTIAL EQUATIONS WITH ROBIN BOUNDARY CONDITION IN ONLINE SOCIAL NETWORKS.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2015, v. 20, n. 6, p. 1609, doi. 10.3934/dcdsb.2015.20.1609
- By:
- Publication type:
- Article
S-shaped connected component for the fourth-order boundary value problem.
- Published in:
- Boundary Value Problems, 2016, v. 2016, n. 1, p. 1, doi. 10.1186/s13661-016-0699-z
- By:
- Publication type:
- Article
Positive solutions for a class of semipositone Neumann problems.
- Published in:
- Boundary Value Problems, 2016, v. 2016, n. 1, p. 1, doi. 10.1186/s13661-016-0528-4
- By:
- Publication type:
- Article
Construction of lower and upper solutions for first-order periodic problem.
- Published in:
- Boundary Value Problems, 2015, v. 2015, n. 1, p. 1, doi. 10.1186/s13661-015-0457-7
- By:
- Publication type:
- Article
Steady states of a nonlinear elliptic system arising from population dynamics.
- Published in:
- Boundary Value Problems, 2014, v. 2014, p. 1, doi. 10.1186/s13661-014-0185-4
- By:
- Publication type:
- Article
Existence of Positive Solutions of a Singular Nonlinear Boundary Value Problem.
- Published in:
- Boundary Value Problems, 2010, p. 1, doi. 10.1155/2010/458015
- By:
- Publication type:
- Article
Existence of Positive Solutions of Nonlinear Second-Order Periodic Boundary Value Problems.
- Published in:
- Boundary Value Problems, 2010, p. 1, doi. 10.1155/2010/626054
- By:
- Publication type:
- Article
Global Behavior of the Components for the Second Order m-Point Boundary Value Problems.
- Published in:
- Boundary Value Problems, 2008, p. 1, doi. 10.1155/2008/254593
- By:
- Publication type:
- Article
UNIQUENESS OF POSITIVE SOLUTIONS OF A CLASS OF ODE WITH NONLINEAR BOUNDARY CONDITIONS.
- Published in:
- Boundary Value Problems, 2005, v. 2005, n. 3, p. 289, doi. 10.1155/BVP.2005.289
- By:
- Publication type:
- Article
Radial solutions for a Neumann problem with mean curvature on exterior domain.
- Published in:
- Applicable Analysis, 2023, v. 102, n. 13, p. 3787, doi. 10.1080/00036811.2022.2094788
- By:
- Publication type:
- Article
Global bifurcation and nodal solutions of N -dimensional p - Laplacian in unit ball.
- Published in:
- Applicable Analysis, 2013, v. 92, n. 7, p. 1345, doi. 10.1080/00036811.2012.678333
- By:
- Publication type:
- Article
Positive solutions of singular sublinear fourth-order boundary value problems.
- Published in:
- Applicable Analysis, 2005, v. 84, n. 12, p. 1199, doi. 10.1080/00036810500047634
- By:
- Publication type:
- Article
Positive Solutions To A Second Order Three Point Boundary Value Problem.
- Published in:
- Applicable Analysis, 2000, v. 76, n. 3/4, p. 231, doi. 10.1080/00036810008840879
- By:
- Publication type:
- Article
Existence and Multiplicity of Constant Sign Solutions for One-Dimensional Beam Equation.
- Published in:
- Bulletin of the Malaysian Mathematical Sciences Society, 2021, v. 44, n. 3, p. 1259, doi. 10.1007/s40840-020-01002-w
- By:
- Publication type:
- Article
The continuum branch of positive solutions for discrete simply supported beam equation with local linear growth condition.
- Published in:
- Boundary Value Problems, 2018, v. 2018, n. 1, p. 1, doi. 10.1186/s13661-018-1113-9
- By:
- Publication type:
- Article
Three positive solutions for second-order periodic boundary value problems with sign-changing weight.
- Published in:
- Boundary Value Problems, 2018, v. 2018, n. 1, p. 1, doi. 10.1186/s13661-018-1011-1
- By:
- Publication type:
- Article
The method of lower and upper solutions for fourth order equations with the Navier condition.
- Published in:
- Boundary Value Problems, 2017, v. 2017, n. 1, p. 1, doi. 10.1186/s13661-017-0887-5
- By:
- Publication type:
- Article
Global structure of one-sign solutions for a simply supported beam equation.
- Published in:
- Journal of Inequalities & Applications, 2020, v. 2020, n. 1, p. 1, doi. 10.1186/s13660-020-02376-y
- By:
- Publication type:
- Article
Periodic Solutions of Second Order Nonlinear Difference Equations with Singular Φ-Laplacian Operator.
- Published in:
- Discrete Dynamics in Nature & Society, 2014, p. 1, doi. 10.1155/2014/637242
- By:
- Publication type:
- Article
Spectrum of Discrete Second-Order Difference Operator with Sign-Changing Weight and Its Applications.
- Published in:
- Discrete Dynamics in Nature & Society, 2014, p. 1, doi. 10.1155/2014/590968
- By:
- Publication type:
- Article